CSpace

Browse/Search Results:  1-2 of 2 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
多变元q超几何项的乘法分解 期刊论文
系统科学与数学, 2012, 卷号: 32, 期号: 8, 页码: 1019
Authors:  陈绍示;  冯如勇;  付国锋;  康劲
Favorite  |  View/Download:21/0  |  Submit date:2020/01/10
Some remarks on Kahler differentials and ordinary differentials in nonlinear control theory 期刊论文
SYSTEMS & CONTROL LETTERS, 2011, 卷号: 60, 期号: 9, 页码: 699-703
Authors:  Fu, Guofeng;  Halas, Miroslav;  Kotta, Uelle;  Li, Ziming
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
Nonlinear systems  Algebraic methods  Kahler differentials  Differential one-forms